On input/output maps for nonlinear systems via continuity in a locally convex topology

Share/Save/Bookmark

Mazumdar, Ravi R. and Kannurpatti, Raghavan and Bagchi, Arunabha (1995) On input/output maps for nonlinear systems via continuity in a locally convex topology. Systems & Control Letters, 24 (4). pp. 273-281. ISSN 0167-6911

open access
[img]
Preview
PDF
454kB
Abstract:In this paper we show that the output of a nonlinear system with inputs in () whose state satisfies a nonlinear differential equation with standard smoothness conditions can be written as the composition of a nonlinear map with a linear Hilbert-Schmidt operator acting on the input. The result also extends to abstract semi-linear infinite dimensional systems. The approach is via the study of the continuity of the solution in a locally convex topology generated by seminorms of Hilbert-Schmidt operators in Hilbert space. The result reveals an entirely new structure related to nonlinear systems which can lead to useful approximation results.
Item Type:Article
Copyright:© 1995 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/30184
Official URL:http://dx.doi.org/10.1016/0167-6911(94)00031-P
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140824